Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Itching, excessive secretion between thighs and scrotum. Bad smell. What to do?

hello last week i had acondition that is still there for the current time the area between my thighs and scrotum and anus is very itchy and secreating (((((excessively)))) some bad smelling fatty like sweating..what should i do please help for the naked eye the area seems quite normal it s just the itche and the exsessive fatty like sweat
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  2139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.
You have a excessive sweating and itching in groin and near scrotum.This is due to a fungal infection the prime cause being your underwear.Pl wash your innerwears in hot water to which a antiseptic son like Dettol should be added and soaked for 1 hour.Apply(Miccanazole) Daktarin or Zole ointment over affected area after bath.It will subside in 3-4 days.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor